# SDR FDEA201703150909

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 41,611 hours, 15,644 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N5002152
- Part serial: 0881001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BULKHEAD LOWER O/B SECTION AFT I/B HOLE HAS A CRACK INDICATION IN THE ALUMINUM BULKHEAD ONLY. COMPLIED WITH EA F-5450-T0331906 P1, DEVIATION TO EO F-5450-7-5006 DUE TO CRACK INDICATION IN BULKHEAD AT BRACE FITTING MOUNT HOLE ON NR 2.
